Misra, Anil, Roberts, Lance A. (2006) Axial service limit state analysis of drilled shafts using probabilistic approach. Geotechnical and Geological Engineering, 24 (6). 1561-1580 doi:10.1007/s10706-005-3738-6
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Axial service limit state analysis of drilled shafts using probabilistic approach | ||
Journal | Geotechnical and Geological Engineering | ||
Authors | Misra, Anil | Author | |
Roberts, Lance A. | Author | ||
Year | 2006 (December) | Volume | 24 |
Issue | 6 | ||
Publisher | Springer Science and Business Media LLC | ||
DOI | doi:10.1007/s10706-005-3738-6Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 7748090 | Long-form Identifier | mindat:1:5:7748090:1 |
GUID | 0 | ||
Full Reference | Misra, Anil, Roberts, Lance A. (2006) Axial service limit state analysis of drilled shafts using probabilistic approach. Geotechnical and Geological Engineering, 24 (6). 1561-1580 doi:10.1007/s10706-005-3738-6 | ||
Plain Text | Misra, Anil, Roberts, Lance A. (2006) Axial service limit state analysis of drilled shafts using probabilistic approach. Geotechnical and Geological Engineering, 24 (6). 1561-1580 doi:10.1007/s10706-005-3738-6 | ||
In | (2006, December) Geotechnical and Geological Engineering Vol. 24 (6) Springer Science and Business Media LLC |
See Also
These are possibly similar items as determined by title/reference text matching only.